Translator Disclaimer
April 2019 Inequalities for complex rational functions
T. Shahmansouri, M. Bidkham
Tbilisi Math. J. 12(2): 177-185 (April 2019). DOI: 10.32513/tbilisi/1561082576

Abstract

In this paper, we consider a class of rational functions $r(s(z))$ of degree at most $mn$, where $s(z)$ is a polynomial of degree $m$ and obtain a certain sharp compact generalization of well-known inequalities for rational functions.

Citation

Download Citation

T. Shahmansouri. M. Bidkham. "Inequalities for complex rational functions." Tbilisi Math. J. 12 (2) 177 - 185, April 2019. https://doi.org/10.32513/tbilisi/1561082576

Information

Received: 28 July 2018; Accepted: 25 May 2019; Published: April 2019
First available in Project Euclid: 21 June 2019

zbMATH: 07172321
MathSciNet: MR3973268
Digital Object Identifier: 10.32513/tbilisi/1561082576

Subjects:
Primary: 26A84
Secondary: 26D07

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2019
Back to Top